# SDR UPS08M52533

- Difficulty date: May 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 39,283 hours, 7,983 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: SB115700635
- Part serial: TAG01006606
- Condition: Cracked
- Location: Rh Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING LWR WINGLET FWD ATTACH FITTING ANGLED CLIP CRACKED AND AFT ATTACH FITTING CRACKED.  REMOVED AND REPLACED FWD ATTACH FITTING ANGLED CLIP AND AFT ATTACH FITTING IAW UPS EO MD11-5720-27680-A APPENDIX E.
